doubled my lexapro but I am feeling worse

Discussion in 'The Watercooler' started by amazeofgrace, May 29, 2009.

  1. amazeofgrace

    amazeofgrace New Member

    I think that difficult child I being back in JDC was my last straw, I have been feeling very down for a while now. X keeps calling off and on (when his girlfriend is out of the house), he keeps saying he loves and misses me, and is rarely sober. Toxic x-in-laws are still blaming me for x's alcoholism and now difficult child I being in JDC. difficult child II is in a partial hospital program is doing amazingly well (knock knock).

    I just can't get out of this funk of feeling like my life is over. I am back in school PT. Living at home with my parents at 37. Working PT, difficult child's are a FT job. I have my friends and some family (I am an only child).

    I still miss X and I know it's not healthy. I hate that I can't snuff out those emotions.

    I know getting in shape and losing some weight would help my self esteem.

    I am now rattling, again, sorry.....just in a funk....again....sigh.........
  2. everywoman

    everywoman Active Member

    Hugs. It is often hard to leave behind the familiar. Ex is familiar, makes it easy. But out there, somewhere is a new life. Keep moving forward.
  3. Jena

    Jena New Member

    ah...... it's all good and dont' blame yourself for feeling feelings still it's normal your transitioning right now we always clinge to the familiar during those times. even if it is unhealthy. main thing is you aren't jumping or acting on it that's great!!!

    As far as the rest of it goes, each day will get better. shut the ex in laws out if you can. that's the joy of the x word!! LOL. their done too. shut them out don't let them bring you down. no, no, no. they just need to blame someone else cause their in denail probably.

    37 living at home with parents, hey it's a new beginning in a sense. you will get it all back soon, you will. hang in there!!! you have survived alot, it's normal to feel a little down.

    what things do you like to do, not for the kids or family just you?? that's what you should be doing every week.

  4. Suz

    Suz (the future) MRS. GERE

    AOG, does your doctor know you doubled your Lexapro? If you increased your medications and feel worse, call your doctor for a medication checkup. It's not unusual that the wrong dose can be counterproductive; maybe there's a better combination for you out there.

    It might also help if you had something to look forward there anything coming up that is just for fun? Sometimes that is as little as a dinner out with a girl friend or as big as a job change or vacation. I have a standing monthly dinner date with one of my friends that we both look forward to and sometimes it's enough.

    But do call your doctor, please.